# SDR COEA2016063058811

- Difficulty date: June 30, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571303204
- Condition: Corroded
- Location: Frames 23c-23d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE LT UPPER SKIN PANEL INNER SURFACE HAS CORROSION, FRAMES 23C-23D, STRINGER 6A-7.  REPAIRED IAW SRAS CETS-3143/16..
